# SDR SROM200700015

- Difficulty date: August 10, 2007
- Submitted: August 30, 2007
- Operation: General aviation
- Aircraft: N736BP
- Make and model: Boeing 737205
- Aircraft serial: 23465
- Aircraft time: 38,551 hours, 36,808 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Horizontal Stab
- Part time: 38,551 hours, 36,808 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR378 - RT STABILIZER LOWER SURFACE FOUND WITH A GOUGE IN THE SKIN ON THE RIB ATTACH LOCATION AT 138.7 DEPT IS 0.037 WHICH IS OVER 50 PERCENT.  DAMAGED SECTION OF SKIN ON RT STABILIZER LOWER SURFACE LOCATION 138.7 REMOVED.  REPAIR DOUBLER FABRICATED AND INSTALLED IN ACCORDANCE WITH DER APPROVED DRAWING NR 73R55116228.
